Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 4(8), Pages 500–509 (Mi msb1756)  

This article is cited in 4 scientific papers (total in 4 papers)

Residual finiteness and the Noetherian property of finitely generated Lie algebras

M. V. Zaicev


Abstract: A description of locally Noetherian varieties of Lie algebras over a field of characteristic zero is obtained. Also described are the locally residually finite subvarieties of special, locally solvable, and some other varieties of Lie algebras over an infinite field of positive characteristic. Sufficient conditions for the residual finiteness and Noetherian property of finitely generated Lie algebras are found.
Bibliography: 13 titles.

Full text: PDF file (705 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:2, 495–504

Bibliographic databases:

UDC: 512
MSC: Primary 17B05; Secondary 17B30
Received: 21.01.1987

Citation: M. V. Zaicev, “Residual finiteness and the Noetherian property of finitely generated Lie algebras”, Mat. Sb. (N.S.), 136(178):4(8) (1988), 500–509; Math. USSR-Sb., 64:2 (1989), 495–504

Citation in format AMSBIB
\Bibitem{Zai88}
\by M.~V.~Zaicev
\paper Residual finiteness and the Noetherian property of finitely generated Lie~algebras
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 4(8)
\pages 500--509
\mathnet{http://mi.mathnet.ru/msb1756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=965889}
\zmath{https://zbmath.org/?q=an:0677.17016|0657.17018}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 2
\pages 495--504
\crossref{https://doi.org/10.1070/SM1989v064n02ABEH003322}


Linking options:
  • http://mi.mathnet.ru/eng/msb1756
  • http://mi.mathnet.ru/eng/msb/v178/i4/p500

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zaicev, “Matrix representations of infinite-dimensional Lie algebras”, Russian Math. Surveys, 44:1 (1989), 267–268  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Zaicev, “Locally representable varieties of Lie algebras”, Math. USSR-Sb., 67:1 (1990), 249–259  mathnet  crossref  mathscinet  zmath  isi
    3. M. V. Zaicev, “Special Lie algebras”, Russian Math. Surveys, 48:6 (1993), 111–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Bahturin YA., Zaicev M., “Residual Finiteness of Color Lie-Superalgebras”, Trans. Am. Math. Soc., 337:1 (1993), 159–180  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:226
    Full text:74
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021